# SDR AALA201902019020

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,498 hours, 8,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD LOWER DOOR SILL,  AT THE GIRT FITTING,  FRAME 20,  STRINGER 23L.  REPAIRED THE DOOR SILL IAW SRM 53-11-14-283-005,  FIGURE 10108.
